# SDR DL72S971111

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132MODA
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOTH PACKS OVERHEATED AND SMOKED CABIN.  PACK FAN CONTROL C/B POPPED AND WOULD NOT RESET.  REPLACED LANDING GEAR ACCY UNIT.
